# SDR 96ZZZX2407

- Difficulty date: April 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67934
- Make and model: Cessna 421C
- Aircraft serial: 421C1026
- Engine: Cont GTSIO520N
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: 646303
- Condition: Burned
- Location: Lt Eng Nr 5
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT LOST POWER ON NR 1 ENGINE.  REMOVAL OF NR 5 CYLINDER REVEALED PISTON DOME EDGE BURNED AWAY FROM 6:00 POSITION TO 12:00 POSITION.  AT 9:00 POSITION, PISTON DOME BURNED COMPLETELY THROUGH, APPROXIMATELY 1 INCH OF PISTON MATERIAL MISSING FROM EDGE TOWARDS CENTER OF DOME.
